MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; 1LYR TRY 16FR 10ML 100% SILI UM SNAP

Medline Industries, LP MEDLINE; 1LYR TRY 16FR 10ML 100% SILI UM SNAP
Catalog Number URO175816
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "so far one person has complained that the bag is leaking urine.That she has experienced this happening three times.".
 
Additional Manufacturer Narrative
According to the customer, all 3 cases had the foley placed at the beginning and at the end of surgery urine was found on the floor under the urine bag; bags were inspected to make sure the closure device was in place, and all 3 were found to be in the locked position.Medline quality did not receive a sample nor photographs of the reported product, and a post-market retrospective review of the past 6 months preceding the reported issue revealed 0 additional complaints of drain bag leakage with respect to (b)(4).The issue is unconfirmed, as no samples nor photographs were made available to review, and a root cause cannot be identified at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
1LYR TRY 16FR 10ML 100% SILI UM SNAP
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azra halilovic
three lakes drive
northfield, IL 60093--275
MDR Report Key50855304
Report Number1417592-2026-47686
Device Sequence Number9923514
Product Code OHR
UDI-Device Identifier40193489987462
UDI-Public40193489987462
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberURO175816
Device Lot Number23LBU186
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2024
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown